My advice is if you are not feeling right go to the ER. How many do you take a day?
Nothing changes if nothing changes. If you are serious about quitting then you have to make it happen. Tell your doctor that you are an addict and abusing your pain meds. Cut out all sources. Go and flush what pills you have left down the toilet. Go to NA or AA meetings. Check into addiction counseling. Tell your family and friends that you are an addict. It helps to have someone to be accountable to. Basically quit talking about it and do something about it. I know that sounds harsh, but as addicts we will use every excuse imaginable to talk ourselves out of quitting. Instead of getting on here and posting every day how many pills you took and how scared you are, why don't you do something positive towards your recovery? We can support you, encourage you, and give you advice, but at some point it comes down to you. We can't do this for you. Please know that I am saying all of this because I have been where you are. If you keep taking large doses of Tylenol, you will start having problems. The amount of Hydrocodone that you are taking is fairly minimal compared to what most folks on here take. Just buckle up and jump my friend. You can do this! But like I said, nothing changes if nothing changes. Let's make that change!! We are here for you and cheering you along. Flush the pills!!
Get to the ER . It sounds like you are having a reaction to too much acetaminophen and that is not something to trifle with
You HAVE to stop doing this, and YES you need to be seen by a medical professional. This is SO out of control, and your daily posts are evidence of just that. PLEASE seek the help you so desperately need - and let us know how you are doing.
I take nearly 8-10 daily but that's more recent amounts. I haven't been taking that amount for long at all. I feel ok right now. I'm calling my dr tomorrow and gonna try to get this taken care of! No more talking just have to do it!
Drink a lot of water!! Try to relax, a lot of your symtoms couls be from panicking. Just relax and get your mind off of it.
Your right I think a lot of my worrying is from thinking about it so much. Gotta relax and take one day at a time!
The problem now is this...although you feel a little better now, your disease is in,control and you will take more pills until the night is over or you become unconscious. I have seen this happen and it's incredible. A person who can't even walk or speak well taking another couple of pills.
I think you should go to the ER. Are you by yourself?
Im in the same boat as you r i weened off of methadone the worst of them all because i was hooked on pain meds norcos mainly 10/325 a little higher dose then what your takeing, i went back to doing them after i got off the methadone, because my bad wds didnt start till i was off the methadone your prob not oding iwas takeing 8 to 10 norcos a day 10/325 i was getting dizzy also now i have ringing in my ears, i dont know if its from the norcos but n reality if we dont stop were gonna die, i think im ready to leave them alone now i dont want to die, so im gonna flush my crap down the toilet and take the wds and b done and get to meetings to b with people n the same crap and get support quit get well John
Ponco, herefornow, you know this IS the end of the road and you have to stop. This addiction is going to kill you, and you know it. You HAVE to STOP and get help NOW.